# SDR DJFA2007075

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 5,549 hours, 3,416 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: M832481033
- Condition: Dirty
- Location: Cabin Air
- Part time: 5,549 hours, 3,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TRIP NR 1204364- DURING CRUISE, CREW NOTICED A BURNING SMELL FROM THE AIR DISTRIBUTION SYSTEM.  CREW ISOLATED PROBLEM TO THE NR 1 PACK.  THE PACK WAS SHUT DOWN AND THE FLIGHT CONTINUED TO ITS DESTINATION.  MAINTENANCE FOUND THE COALESCER BAG DIRTY; IT WAS CLEANED AND REINSTALLED.
